Advertisement

Ukrainian Mathematical Journal

, Volume 38, Issue 5, pp 562–566 | Cite as

Martingale methods in operator theory

  • D. A. Skorokhod
Brief Communications
  • 26 Downloads

Keywords

Operator Theory Martingale Method 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    Yu. M. Berezanskii, “Self-Adjoint Operators in the Space of Functions of Infinite Number of Variables [in Russian], Naukova Dumka, Kiev (1978).Google Scholar
  2. 2.
    A. P. Meier, Probability and Potential [Russian translation], Mir, Moscow (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • D. A. Skorokhod
    • 1
  1. 1.Kiev State UniversityUSSR

Personalised recommendations